Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/105704
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLiu, Yujien
dc.contributor.authorWong, Patricia Jia Yiingen
dc.date.accessioned2013-12-02T08:12:04Zen
dc.date.accessioned2019-12-06T21:56:10Z-
dc.date.available2013-12-02T08:12:04Zen
dc.date.available2019-12-06T21:56:10Z-
dc.date.copyright2013en
dc.date.issued2013en
dc.identifier.citationLiu, Y., & Wong, P. J. Y. (2013). Unbounded solutions of BVP for second order ODE with p-Laplacian on the half line. Applications of mathematics, 58(2), 179-204.en
dc.identifier.urihttps://hdl.handle.net/10356/105704-
dc.description.abstractBy applying the Leggett-Williams fixed point theorem in a suitably constructed cone, we obtain the existence of at least three unbounded positive solutions for a boundary value problem on the half line. Our result improves and complements some of the work in the literature.en
dc.language.isoenen
dc.relation.ispartofseriesApplications of mathematicsen
dc.rights© 2013 Institute of Mathematics of The Academy of Sciences of the Czech Republic (published by Springer). This paper was published in Applications of Mathematics and is made available as an electronic reprint (preprint) with permission of Institute of Mathematics of The Academy of Sciences of the Czech Republic (published by Springer). The paper can be found at the following official DOI: [http://dx.doi.org/10.1007/s10492-013-0009-3]. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectDRNTU::Engineering::Electrical and electronic engineeringen
dc.titleUnbounded solutions of BVP for second order ODE with p-Laplacian on the half lineen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen
dc.identifier.doi10.1007/s10492-013-0009-3en
dc.description.versionPublished Versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
Unbounded solutions of BVP for second order ODE with p-Laplacian on the half line.pdf208.07 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

2
Updated on Jul 16, 2020

PublonsTM
Citations 20

1
Updated on Mar 4, 2021

Page view(s) 20

521
Updated on May 24, 2022

Download(s) 20

198
Updated on May 24, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.